MAUDE Adverse Event Report: BECTON DICKINSON BD¿ SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD¿ SHARPS COLL CHEMO 19GAL YELLOW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305613
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device expiration date: n/a.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a lid problem was found before use with a bd¿ sharps coll chemo 19gal yellow.The following information was provided by the initial reporter, "some of the containers were shorter and wider and would not fit on the trolleys.Also, some of the lids would not snap on securely." 4 occurrences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported the containers are shorter and wider and wont fit in the trolleys.Also the lids will not snap on securely.No sample or picture was provided for evaluation.A review of the device history record (dhr) and non-conforming material report (ncmr) was performed for the last twelve months there were no issues reported like ¿lid doesn¿t close tight¿ during the manufacturing process.It is possible the arm of a trolley isn¿t properly placed.This cannot be confirmed however without the sample or pictures of the issue.The root cause was unconfirmed but could be related to arm placement during drilling process of defective trolley.This was a known manufacturing issue and an update to the manufacturing process instruction has been completed to prevent the issue from reoccurring.The issue could also be related to a misassembled slider or lid damage.H3 other text : see h.10.

Brand Name
BD¿ SHARPS COLL CHEMO 19GAL YELLOW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9856661
Report Number2243072-2020-00448
Device Sequence Number2900928
Product Code FMI
UDI-Device Identifier50382903056137
UDI-Public50382903056137
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305613
Device Lot Number9345925
Initial Date Received by Manufacturer 02/28/2020
Supplement Date Received by Manufacturer02/28/2020
Initial Report FDA Received Date03/19/2020
Supplement Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;